The group of automorphisms of algebraic function fields

Daniel Madden, Robert C. Valentini

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)162-168
Number of pages7
JournalJournal fur die Reine und Angewandte Mathematik
Volume1983
Issue number343
DOIs
StatePublished - 1983

Fingerprint

Algebraic Function Fields
Automorphisms

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

The group of automorphisms of algebraic function fields. / Madden, Daniel; Valentini, Robert C.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 1983, No. 343, 1983, p. 162-168.

Research output: Contribution to journalArticle

@article{8e0114bff7e146a780189e5e8dcfc80d,
title = "The group of automorphisms of algebraic function fields",
author = "Daniel Madden and Valentini, {Robert C.}",
year = "1983",
doi = "10.1515/crll.1983.343.162",
language = "English (US)",
volume = "1983",
pages = "162--168",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "343",

}

TY - JOUR

T1 - The group of automorphisms of algebraic function fields

AU - Madden, Daniel

AU - Valentini, Robert C.

PY - 1983

Y1 - 1983

UR - http://www.scopus.com/inward/record.url?scp=0005699957&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0005699957&partnerID=8YFLogxK

U2 - 10.1515/crll.1983.343.162

DO - 10.1515/crll.1983.343.162

M3 - Article

VL - 1983

SP - 162

EP - 168

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 343

ER -